# SDR FOTR20006NR4713

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN HAS SKIN SURFACE BULGE AT BS 350 ABOVE SR 21R.  REPAIRED ON FASI WO 20006, N/R 04713.  REMOVED AND REPLACED JACK PAD STRAP STIFFENER AT STA 350.0 BETWEEN STR 20R AND 21R WITH P/N 65-22589-8 IAW B727 SRM 51-30-5 AND 51-10-1, REV 102.
